Doctor insights on:
Redness.: Conjunctival hyperemia is one form of what results in a "red" eye. The term "hyperemia" refers to an engorgement of the blood vessels in any part of the body. In this case it is in the conjunctivae. It is a sign of inflammation in the part of the body where the "hyperemia" is present. The blood vessels are engorged as a result of additional inflammatory cells accumulating in the blood vessels. ...Read moreSee 1 more doctor answer
Which adnexa?: "Adnexa" is plural of "adnexum" which means accessory organ..skin adnexa include hair, sweat glands and sebaceous glands. Uterine adnexa are the ovaries and tubes. Hyperemia means increased blood flow, which gives the organ a red color and can be due to congestion or inflammation ...Read more
Red eyes: There are many causes for red eyes. You could try some over-the-counter lubricant drops to see if this helps. Avoid allergy or "get the red out" drops as they can make the red eyes worse. If this does not help, make an appointment with an ophthalmologist. ...Read more
Unimportant usually: Radiologist code intended to indicate slight excess fluid in the lower part of the lung field (posterior if lying down) due to the influence of mild excess volume in the blood vessels and effect of gravity and not typical of other causes. Description implies 2 issues- > usual blood vessel volume and cause as gravity and positioning. Danger is if this is being misinterpreted by the radiologist. ...Read more
I've read from several articles that frequent masturbation can cause prostatic hyperemia and thus cause prostatitis. Is that real?
Reading is good: Reading is good, and makes a young person well-rounded and wiser about affairs of the world. One's prostate gland does not know where one's penis is (for example, outside the girl vs. inside the girl), and one's prostate does not know how the penis is being stimulated (for example, with hands vs. inside the girl). So, the effects from vaginal sex or masturbation appear identical to one's prostate. ...Read more
3 months ago i stopped using clear eyes. Now, after 3 months my eyes are turning really bloodshot.Could this be rebound hyperemia?
- Talk to a doctor live online for free
- Symptoms of conjunctival hyperemia
- Hyperemia of eye
- What causes exercise hyperemia?
- Ask a doctor a question free online
- What is conjunctivities?
- Conjunctival injection
- Conjunctival blisters
- Conjunctival erythema
- Talk to a ophthalmologist online for free